Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

EndorsedAphid

Post accutane red spots

Recommended Posts

Okay so around 2 months ago I  finished a 6 month course of 50mg everyday of  accutane and I have all these red spots/marks all over my face that look exactly like pimples. Are they ever going to go away & what can I do to hurry up the process?? I realize every time I moisterize they become more red and obvious, should I be moisturizing or not? there's also this pebble like thing under my skin (it's really small) and its colourless, there's no bump or anything like you wouldn't know its there just from looking at my skin but I can physically feel it when I press my finger on it...

Any idea what it is & if it's going to go away on its own??

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×